Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 565 - 577 2020-04-02

Convolutions of the bi-periodic Fibonacci numbers

Takao KOMATSU [1] , José L. RAMÍREZ [2]


Let $q_n$ be the bi-periodic Fibonacci numbers, defined by $q_n=c(n)q_{n-1}+q_{n-2}$ ($n\ge 2$) with $q_0=0$ and $q_1=1$, where $c(n)=a$ if $n$ is even, $c(n)=b$ if $n$ is odd, where $a$ and $b$ are nonzero real numbers. When $c(n)=a=b=1$, $q_n=F_n$ are Fibonacci numbers. In this paper, the convolution identities of order $2$, $3$ and $4$ for the bi-periodic Fibonacci numbers $q_n$ are given with binomial (or multinomial) coefficients, by using the symmetric formulas.
bi-periodic Fibonacci numbers, convolutions, symmetric formulas
  • [1] T. Agoh and K. Dilcher, Convolution identities and lacunary recurrences for Bernoulli numbers, J. Number Theory, 124, 105–122, 2007.
  • [2] T. Agoh and K. Dilcher, Higher-order recurrences for Bernoulli numbers, J. Number Theory, 129, 1837–1847, 2009.
  • [3] T. Agoh and K. Dilcher, Higher-order convolutions for Bernoulli and Euler polyno- mials, J. Math. Anal. Appl. 419, 1235–1247, 2014.
  • [4] M. Alp, N. Irmak and L. Szalay, Two-Periodic ternary recurrences and their Binet- formula, Acta Math. Univ. Comenianae 2, 227–232, 2012.
  • [5] C. Cooper, Some identities involving differences of products of generalized Fibonacci numbers, Colloq. Math. 141 (1), 45–49, 2015.
  • [6] K. Dilcher and C. Vignat, General convolution identities for Bernoulli and Euler polynomials, J. Math. Anal. Appl. 435, 1478–1498, 2016.
  • [7] M. Edson and O. Yayenie, A new generalization of Fibonacci sequences and extended Binet’s Formula, Integers, 9 (A48), 639-654, 2009.
  • [8] N. Irmak and L. Szalay, On k-periodic binary recurrences, Ann. Math. Inform. 40, 25–35, 2012.
  • [9] T. Komatsu, Higher-order convolution identities for Cauchy numbers of the second kind, Proc. Jangjeon Math. Soc. 18, 369–383, 2015.
  • [10] T. Komatsu, Higher-order convolution identities for Cauchy numbers, Tokyo J. Math. 39, 225–239, 2016.
  • [11] T. Komatsu, Convolution identities for Tribonacci numbers, Ars Combin. 136, 199– 210, 2018.
  • [12] T. Komatsu and R. Li, Convolution identities for Tribonacci numbers with symmetric formulae, Math. Rep. (Bucur.) 21 (1), 27-47, 2019, arXiv:1610.02559.
  • [13] T. Komatsu, Z. Masakova and E. Pelantova, Higher-order identities for Fibonacci numbers, Fibonacci Quart. 52 (5), 150-163, 2014.
  • [14] T. Komatsu and G.K. Panda, On several kinds of sums involving balancing and Lucas- balancing numbers, Ars Combin. (to appear). arXiv:1608.05918.
  • [15] T. Komatsu and P.K. Ray, Higher-order identities for balancing numbers, arXiv:1608.05925, 2016.
  • [16] T. Komatsu and Y. Simsek, Third and higher order convolution identities for Cauchy numbers, Filomat 30, 1053–1060, 2016.
  • [17] R. Li, Convolution identities for Tetranacci numbers, arXiv:1609.05272.
  • [18] J.L. Ramírez, Bi-periodic incomplete Fibonacci sequences, Ann. Math. Inform. 42, 83–92, 2013.
  • [19] W. Wang, Some results on sums of products of Bernoulli polynomials and Euler polynomials, Ramanujan J. 32, 159–186, 2013.
  • [20] O. Yayenie, A note on generalized Fibonacci sequence, Applied. Math. Comp. 217 (12), 5603–5611, 2011.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0001-6204-5368
Yazar: Takao KOMATSU
Kurum: Zhejiang Sci-Tech University
Ülke: China


Orcid: 0000-0002-8028-9312
Yazar: José L. RAMÍREZ
Kurum: Universidad Nacional de Colombia
Ülke: Colombia


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms568340, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {565 - 577}, doi = {10.15672/hujms.568340}, title = {Convolutions of the bi-periodic Fibonacci numbers}, key = {cite}, author = {KOMATSU, Takao and RAMÍREZ, José L.} }
APA KOMATSU, T , RAMÍREZ, J . (2020). Convolutions of the bi-periodic Fibonacci numbers. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 565-577 . DOI: 10.15672/hujms.568340
MLA KOMATSU, T , RAMÍREZ, J . "Convolutions of the bi-periodic Fibonacci numbers". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 565-577 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/568340>
Chicago KOMATSU, T , RAMÍREZ, J . "Convolutions of the bi-periodic Fibonacci numbers". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 565-577
RIS TY - JOUR T1 - Convolutions of the bi-periodic Fibonacci numbers AU - Takao KOMATSU , José L. RAMÍREZ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.568340 DO - 10.15672/hujms.568340 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 565 EP - 577 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.568340 UR - https://doi.org/10.15672/hujms.568340 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Convolutions of the bi-periodic Fibonacci numbers %A Takao KOMATSU , José L. RAMÍREZ %T Convolutions of the bi-periodic Fibonacci numbers %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.568340 %U 10.15672/hujms.568340
ISNAD KOMATSU, Takao , RAMÍREZ, José L. . "Convolutions of the bi-periodic Fibonacci numbers". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 565-577 . https://doi.org/10.15672/hujms.568340
AMA KOMATSU T , RAMÍREZ J . Convolutions of the bi-periodic Fibonacci numbers. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 565-577.
Vancouver KOMATSU T , RAMÍREZ J . Convolutions of the bi-periodic Fibonacci numbers. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 577-565.